# SDR CA080923002

- Difficulty date: September 22, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 4,016 hours
- Engine: Ge CF343B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 6003303021
- Condition: Cracked
- Location: Cockpit
- Part time: 4,341 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN CRUISE, CREW EXPERIENCED THE FAILURE OF THE COCKPIT LT SIDE WINDOW OUTER MAIN PLY.  A CRACK SPANNED FROM THE LOWER FWD FRAME, TO THE FWD SECTION OF THE UPPER FRAME OF THE WINDSHIELD.  THE ACFT HAD DEPARTED AND WAS ENROUTE SOUTHBOUND WHEN THE FAILURE OCCURRED.
